# SDR SWAA2021100513368

- Difficulty date: August 30, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 55,430 hours, 36,644 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 232BF
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 232BF AT FWD GALLEY AREA ; 2021-393058 / [01] EVALUATED DAMAGE AND FOUND WITHIN LIMITS TO REPAIR AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1 PARAGRAPH 1.A; DAMAGES SIZES #1) L=2.70 IN; W=0.56 IN; #2) L=0.54 IN; W=0.41 IN TOOL USED: CALIPER P/N:700-113-10; S/N:0023244; DUE DATE: 28-SEP-21; [02] STEP 1 COMPLETED.; [03] REMOVED DAMAGED SKIN AND INSERTS ON REPAIR AREAS AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1 PARAGRAPH 3.B TO D; [04] STEP 3 COMPLETED; [05] DRIED AND CLEANED REPAIR AREAS AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1 PARAGRAPH 3.E AND F. TOOL USED: HOT BONDER P/N:HCS9200B S/N: 16122983 DUE DATE: 16-DEC-21 REPAIRED FLOOR PANEL 232BF AT FWD GALLEY AREA AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1; [24] JOB TASK CARD COMPLETED AS RII.
